# SDR CA030627008

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727231
- Aircraft time: 43,550 hours
- Engine: Pwa JT8D9A
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: BACC45FN12C3S
- Condition: Shorted
- Location: Starter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN)  ON DESCENT THROUGH 3,000 FT,  IT WAS OBSERVED THAT THE NR 2 ENGINE START VALVE OPEN LIGHT WAS FLICKERING AND THEN REMAINED STEADY.  NR 2 ENGINE IN FLT SHUTDOWN WAS CARRIED OUT AND AIRCRAFT LANDED WITHOUT INCIDENT.  DURING INVESTIGATION, IT WAS OBSERVED THAT THE CONNECTOR WAS SHORTED. THE CONNECTOR WAS REPLACED WITH WIRING IAW WDM 80-11-01. NR 2 ENGINE START VALVE WAS REPLACED AS A PRECAUTION IAW MM 80-11-11.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
